# SDR RAIA2019122710001

- Difficulty date: December 7, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION FOUND ON UPPER SEAT TRACKS AT RT FR 56 LT FR 56 & FR 57.  R&R SEAT TRACKS AT RT FR 56 AND LT FR 56 AND FR 57.
